Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Genital and rectum itching, rashes on the body. Took benadryl, monistat, only slight releif. Any cure ?

hi im AAAAAA 30 years old for the past weeks i had genital itching and later on the itching goes up to my rectum which i didnt pay to much attention cuz i can still manage then itching.until i strted to have rashes in my body esp with the skin fold like the arms the knees went to doctor they said it is an allergy reaction to something which i dont know also cuz i never tried anything new with my products im using in my body or something that i ate that cause the reaction so they just let me take benadryl and hydrocortisone which doesnt help cause in a few days the meds is not helpful even the cream that my rashes started to spread and i also complained about my private parts being so itchy and swollen when they checked me they said i have vaginal yeast infection so the doc let me take the fluconazole right there and then told me to use monistat which somehow helped cause it stops the swelling but i wasnt able to finish the 7 days of monistatcause it even gave me sooo much irritation so i just did it three times and until now i have the itchyness.nowto my anus i did complain also but the doc sed the itchyness might be from the yeast infection but just now when i went to the toilet to pass i saw in my stool like white grain size stuff like more than ten in my stool so could i be having a pinworm? thgis is so annoying cuz im not yet healed with my body rashes then the vaginal itching and now possibly worm crawling back in forth in my anus its sooo itchy im bearing this for almost three weeks i badly needed help pleaaseee
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello.there is a possibility of worm infestation,which can be confirmed only by doing stool examination.In fact, if it is confirmed, it could also be the cause of your persistent itching. Co-incidentally you could be harbouring vaginal yeast infection.It would be worth getting blood sugar checked.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor